• question-icon

    What are the repercussions of overdose of Avil?

default
Posted on Thu, 6 Jul 2017 in Medicines and Side Effects
Question: Avil tablet overdosage .my friend took a strip of avil tablets 50 mg.. Nearly 8 tablets.. Does her life is in danger.. What will happen to her i am worried
doctor
Answered by Dr. Prof. Kunal Saha 3 hours later
Brief Answer:
She could sleep a lot. Otherwise no need to worry.

Detailed Answer:
Thanks for asking on HealthcareMagic.

I have gone carefully through your query and understand your concerns. Taking Avil 8 tablets would not cause life risk but she might sleep for prolonged durations. There is nothing to worry about it and I would insist you to let her sleep. However, if apprehensive you may feel free to visit the ER at the earliest.

Let me know if I could help further.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Prof. Kunal Saha

General & Family Physician

Practicing since :1954

Answered : 4438 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Avil

doctor1 MD

I was diagnosed with Dengue 10 days back and now my platelet count is back to normal and i do not have fever as well. Current count is 293. i have...

doctor1 MD

hai...
i'm suffering from Esinophils from almost 3 years....it always attacks in winter.......my mother had Esinopheles long back...
i have been...

doctor1 MD

Hello Doctor,
I'm 31 yrs old. I gave birth to a male baby 3 months back(C-Section). I'm breast feeding the baby. No other food is given to baby...

doctor1 MD

Hi my cousin who is pregnant on her 1st trimester took one single avil tablet 25 mg without knowing for allergic rhinitis is that ok?now she...

doctor1 MD

Hi mam my cousin took avil tablet 25 mg 2 times one in her 6th week of pregnancy & another in 9th week of pregnancy for itching without consulting...

doctor1 MD

Hello doctor, good day... . My dad was diagnosed with cholangiocarcinoma and he underwent a surgery to get the left lobe of the liver too removed...

doctor1 MD

My mother, aged 62yrs, suffering from severe itch between thighs in d past 3-4 months. Consulted 4-5 doctors, including 2 dermatologists. Still...

Get personalised answers from verified doctor in minutes across 80+ specialties

140 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Prof. Kunal Saha
  • Q - Suggest treatment for severe loose motion

  • Q - Is there any cure for degenerative mucoid cyst associated with...

  • Q - Suggest treatment for chronic severe diarrhea and stomach pain

  • Q - Does Klonopin of a different brand cause any adverse reactions?

  • Q - What causes unusual sweating?

  • Q - Suggest treatment for joints pain in a person with IBS

  • Q - What are the side effects of Superglue injection?

  • Q - Suggest remedy for excessive dryness in mouth

  • Q - Is restarting of Casodex advisable after stopping it?

  • Q - Suggest treatment for severe constipation

backtotop2